# SDR VNAA20250524005

- Difficulty date: April 1, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: CN6244252203
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON FITTING OF SPRING CONTRABALANCE AT LH NACELLE.     FITTING OF SPRING CONTRABALANCE AT LH NACELLE WAS REPAIRED PER REO 670-54-20-003 REV --
